My insurance company will no longer pay for Betaseron so my doctor is switching me to Extavia. Does the larger bore needle used with Extavia hurt more? Is Extavia given in the same injection sites? I liked using the MyBeta app with Betaseron. I guess I can still use it with Extavia.
I've been on Extavia since I got diagnosed in 2014. Now my prescription plan will no longer cover Extavia. My options are Betasone, Rebif, Avonex, and Plegridy (if that;s the correct spelling). Extavia has been working for me and I'm upset that I have to change. Has only ever switched from Extavia to one of the medicines listed above? If so, I need your opinion. Please and Thank you!
I have just received a letter from Cigna insurance advising me that they will no longer cover my Betaseron and are changing me to Extavia. Is anyone on Extavia? Looking for some patient reviews. Thanks.
I am switching from Copaxone to Extavia and wanted to know what everyone else thinks? Side effects? Positive sides? Copaxone started giving me reactions every night that I took it and so I had to stop. Before Copaxone I took Avonex. I have never heard of Extavia, but my doctor has suggested I start taking it since I have had bad reactions to the other medications.
Hi I have recently been diagnosed & was given injection options. I chose Extavia and have been injecting it every other day this week. Is anyone else taking this med, and can you give me your experiences on it and it's effectiveness?
I was on Avonex for 14 yrs,then a few months ago switched to Extavia and have had injection site reactions red swollen painful to touch,every where I inject so I look like a leper. Does anyone know if this will ease up over time of use,or do I have to just deal?
I've been on Extavia (Beta Seron / Interferon Beta 1 B every other day injectable) for almost a year now. My treatment options are kinda limited due to having only 1 kidney (lost one due to kidney cancer). Are there any long time users of it here? What has your experience been while on it.?
Hi guys, I recently just started taking extavia every other day. I'm getting quarter sized (sometimes even a Little bigger) red spots and swelling. I saw this can be a reaction on the extavia website, But should I be worried? These spots seem to stay for quite a while. And I feel like I'm running out of areas for my shots! Any advice or anyone feeling the same? Should I not be taking this if I'm getting these red spots? (This is with every shot) thanks for… read more